International Journal of Mathematics And its Applications (IJMAA) is an international single-blind confidential peer-review online academic research journal in all the streams of Mathematics and its applications. The journal envisions is to create forum for review, reflection and discussion informed by the results of recent and ongoing research in every fields of Mathematics. IJMAA encourages new ideas and works in Mathematics and its applications and it publishes high quality original papers, theory-based empirical papers, review papers, case reports. IJMAA will also occasionally publish, as special issues, proceedings of international conferences, or dedicated to various important scientific events and / or anniversaries.


Articles in Press Vol. 10, No. 1 (2022)

  1. Encryption Decryption Algorithm Using Solutions of Pell Equation
    J. Kannan, Manju Somanath, M. Mahalakshmi and K. Raja
    Abstract | Full Text (PDF) | Certificate | Citation (BibTex)

  2. Conformal Ricci Soliton in Generalized Sasakian-Space-Forms
    K. H. Arun Kumar and K. T. Pradeep Kumar
    Abstract | Full Text (PDF) | Certificate | Citation (BibTex)

  3. Study on Modified Sieve of Eratosthenes Using Discrete Fourier Transform
    S. R. Muthubharathi
    Abstract | Full Text (PDF) | Certificate | Citation (BibTex)

  4. Drifting Effect of Electrons on Ion Acoustic Waves in an Unmagnetized Quantum Plasmas
    R. Kumar
    Abstract | Full Text (PDF) | Certificate | Citation (BibTex)

  5. A Study on Storm Surge and Flooding Over the Coastal Area of Bangladesh
    Md. Shahin Alam and Md. Anisur Rahman Pramanik
    Abstract | Full Text (PDF) | Certificate | Citation (BibTex)

  6. A Review on Graphs arising from Finite Groups
    Avinash J. Kamble, Shital Rithe and Harshada Pratham
    Abstract | Full Text (PDF) | Certificate | Citation (BibTex)

  7. On the Transcendental Equation With Three Unknowns $\sqrt{2z-4}=\sqrt{x+\sqrt{C}y}\pm \sqrt{x-\sqrt{C}y}$ for Different Values of C by Using the Continued Fraction Method
    S. Sriram and P. Veeramallan
    Abstract | Full Text (PDF) | Certificate | Citation (BibTex)

  8. Odd Vertex-In Magic Total Labeling of Some 2-Regular Digraphs
    M. Sindhu and S. Chandra Kumar
    Abstract | Full Text (PDF) | Certificate | Citation (BibTex)

  9. Product Pricing in a Two-echelon Supply Chain with Stochastic Demand Under Carbon Cap & Trade Regulations
    R. Chakrabarty, V. Sarkar and N. C. Majee
    Abstract | Full Text (PDF) | Certificate | Citation (BibTex)

  10. Regular Multi-Strings Token Petri Net
    D. K. Shirley Gloria and D. K. Sheena Christy
    Abstract | Full Text (PDF) | Certificate | Citation (BibTex)

  11. Perov Type Results in Gauge Spaces and its Applications to Systems of Integral Equations
    Rajesh Shrivastava and Sachin Mokhle
    Abstract | Full Text (PDF) | Certificate | Citation (BibTex)

  12. The Relatively Prime Nature of Consecutive Integers
    Nictor Mwamba
    Abstract | Full Text (PDF) | Certificate | Citation (BibTex)

  13. Application of Machine Learning to Analyze the Risk Factors of Stroke
    Karan Keerthy
    Abstract | Full Text (PDF) | Certificate | Citation (BibTex)